# SDR SWAA107680

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 63,133 hours, 54,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE ATTACH BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER SOPM.
